≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Aggitation. Overdose? Wrong potency?

Dear all,

I am a 28 yo male from Indiana. After having taken homeopathic remedies twice for rickettsia, lyme and one company made one to 'assist the immune system' that all came in one single not noted potency I started feeling more awake at first, but overnight it shifted to an agitated feeling. It feels like I have been put out of alignment with my actual energy. On one hand i feel more strength somehow, but on the other I feel way more agitated in a wrong fire-like way and as if some energy in me could gabber dance..

I sense it is not particularly a healing crisis-reaction, it feels like it had just been too strong or wrong.

I worry that it messed up my vital force. It has now been a couple of days and I still sense it very stongly. Is there anything I can do to, for example, antidote it? Or might it be better to sit this out, but then I worry about how long it will still take..

I hope anyone can help.

Thank you very much in advance.

Ken
[message edited by homeod on Wed, 11 Feb 2015 15:27:30 GMT]
 
  homeod on 2015-02-11
This is just a forum. Assume posts are not from medical professionals.
Dear Homeod,

First it is better to wait and see if this starts
to recede.

Second, if you have Lyme and it has been going on for
some time, you need a homeopath who understands and
has experience treating Lyme. I suggest you contact
this homeopath who is very familiar with Lyme and
perhaps she can work with you online or by phone- she will of course address your other issues also, but in Chronic
Lyme a person can need several remedies to address
acute things going on ( one at a time) and it requires
close supervision.

ledum-lyme-prevention-in-your-pocket " rel="nofollow" target="_blank">http://www.camdenwholehealth.com/2013/05/ledum-lyme-preventi...

Third-One cannot treat oneself for chronic complaints.
Homeopaths go to other homeopaths bc no one is neutral
enough to observe themselves, plus you don't have the info
on potency, amount of doses, when to stop, when something
is aggravating and needs to come out or if something
is palliating and just suppressing symptoms.
 
simone717 5 years ago
Dear Simone,

Thank you very much for your helpful message :)

Kindly,
Ken
 
homeod 5 years ago
How many medicines are you taking at once?
 
Evocationer 5 years ago
Dear Evocationer,

Thank you very much for your help. I had to take 4 remedies at once. They were all potency-uniform remedies, but I am pretty sure they were pretty pretty potent. The remedies were for ricketssia, lyme, one to support the immune system dealing with pathogens and one for nerve support. Apart from possible other causes, like too many remedies at once, I also seem to sense that the ricketssia remedy was a wrong hit.

The lyme infection has greatly decreased already. I've had it very intensely (neurologically as well). It is marginal as to what it has been.

I still feel intensely disrupted, very less calm and not able to sink in my actual energy. I haven't really noticed that it has gotten less yet.

It did feel more awake pretty soon after taking the remedies later in the evening, but this changed for the bad when waking up the next morning. It has been a couple of days now.

I hope you may have a suggestion, vision on it or idea. Thank you very much.
[message edited by homeod on Thu, 12 Feb 2015 17:09:13 GMT]
 
homeod 5 years ago
I remember having read about a way to help relieve the over energy caused by a remedy.

It was something about putting 1 pearl in 100ml glas water, stirring it a little with a plastic teaspoon and then putting 1 teaspoon into the next 100ml glass. That up to the fifth glass and taking 1 teaspoon of that.

Are you familiar with that? :) Thank you
 
homeod 5 years ago
4 medicines at once is a serious mistake. That is the first problem that needs to be corrected if you continue with homoeopathic treatment. This will generally cause side effects and interactions on its own.

One of the most basic principles of homoeopathy is the Law of the Single Remedy - one medicine given at a time based on the entire picture of the disease (which may include the mental and emotional aspects or other diseases not directly related). This should not be broken if you wish to achieve cure in the safest most manageable way possible.

The other issue is why the medicines are being given. If you are being given medicines for reasons such as:

1. You have a named condition (eg. Lymes)
2. You need 'immune or nerve support'
3. Treatment of 'pathogens'

then you are not being treated homoeopathically at all. These are all allopathic reasons for treatment, and allopathy is a flawed system with poor results. When our medicines are used according to allopathic principles, you will get strange, unexpected, even dangerous effects.
 
Evocationer 5 years ago
Hi-What you wrote about has been called different
things, but really it is just another dose of
the remedy- but diluted.

People even go up to the 10th glass or further, but
this is when they have taken ONE REMEDY and it
is having a strong aggravation or worsening of
current symptoms and even new symptoms if the
potency was too high for them.

In your case you took 4 things and doing this
would further confuse things.

Are you able or willing to connect with the homeopath I told you about?

You need your case taken, you simply cannot self
prescribe for all of this.
 
simone717 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.